MAUDE Adverse Event Report: BERLIN HEART GMBH BLOOD PUMP PU VALVES 50 ML, IN/OUT 12 MM; VENTRICULAR ASSIST DEVICE

BERLIN HEART GMBH BLOOD PUMP PU VALVES 50 ML, IN/OUT 12 MM; VENTRICULAR ASSIST DEVICE
Model Number P50P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The pump, 1820629, is still in use on the patient and was in use for 29 day at the time of the event (from (b)(6) 2021 to (b)(6) 2021).
 
Event or Problem Description
We were informed by the clinic that a patient had an adverse event on (b)(6) 2021 the clinic reported that the patient suffered from an ischemic cva.The patient had an infarction in the medial cerebral artery 4 weeks ago.Without any symptoms or physiological dysfunction.On (b)(6) 2021 the patient showed apoplexy and was bleeding from the medial cerebral artery.Venous bleeding was stopped and ct confirmed.The patient was responsive, oriented and awake.There were deposits seen in the blood pump at the time of the event.

Brand Name
BLOOD PUMP PU VALVES 50 ML, IN/OUT 12 MM
Common Device Name
VENTRICULAR ASSIST DEVICE
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
MDR Report Key12029027
Report Number3004582654-2021-00033
Device Sequence Number4339577
Product Code DSQ
UDI-Device Identifier04260090040010
UDI-Public04260090040010
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberP50P-001
Device Catalogue NumberP50P-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR